The weekly retro movie rundown 4!

Welcome one and all to this weeks retro weekend movie rundown.

This weekends picks are an amalgamation of modern day classics and nostalgic retro masterpieces. I sincerely hope you take some time out to enjoy some of the films on offer this week and don’t forget to let me know what you thought of them all!

Have a happy retro weekend folks!

Over n out!

SATURDAY 12th MAY

The Lord of the Rings: The Fellowship of the Ring (2001) Channel 4 6:35pm-10:00pm (3 hours 25 minutes)
An unassuming hobbit is plunged into a battle against the forces of darkness when his uncle bequeaths him a magical ring of immense power. He joins a fellowship of heroes to embark on a perilous quest to destroy the ring before it falls into the hands of its creator – a dark lord who needs it to regain his power and conquer the world. The first part of Peter Jackson’s epic fantasy trilogy based on JRR Tolkien’s novel, starring Elijah Wood, Ian McKellen, Viggo Mortensen, Sean Astin, Christopher Lee, Liv Tyler and Orlando Bloom

Jaws (1975) ITV4 9:30pm-12:05am (2 hours 35 minutes)
A New England seaside town’s tourist season is turned into a nightmare by a giant killer shark. The local police chief’s efforts to protect the public are thwarted by the greedy mayor, forcing him to join forces with a grizzled fisherman and a marine biologist to hunt and kill the monster predator. Steven Spielberg’s thriller, starring Roy Scheider, Richard Dreyfuss and Robert Shaw.

Ladies Jaws Teeth T-Shirt from American Classics £24.99 Muppets from Space (1999) 5* 3:25pm-5:05pm (1 hour 40 minutes)
Gonzo hits the road with pal Rizzo in tow and goes in search of his roots – only to make the amazing discovery that his parents belonged to a race of aliens. He then has to choose whether to board a UFO and return to his family, or stay with the friends he knows and loves. Family comedy, with F Murray Abraham, David Arquette, Ray Liotta, Andie MacDowell and Rob Schneider alongside the puppets
Men's Grey The Muppets Show T-Shirt £27.99

Madagascar (2005) BBC1 London 4:50pm-6:10pm (1 hour 20 minutes)
A gang of streetwise penguins decides to escape from New York’s Central Park Zoo and return to a life in the wild, but when Marty the zebra and his friends follow suit, they end up stranded in Africa on a jungle island without a clue about fending for themselves. Animated adventure, with the voices of Ben Stiller, David Schwimmer, Chris Rock, Jada Pinkett Smith and Sacha Baron Cohen

SUNDAY 13th MAY

The Mighty Ducks (1992) Sky Movies Action & Adventure 8:00am-9:45am (1 hour 45 minutes)
A self-centred yuppie lawyer is horrified when a judge finds him guilty of drink-driving and orders him to coach a hopeless inner-city junior ice-hockey team as part of his community service. However, he comes to appreciate his new role and things finally start to look up for the team. Comedy, starring Emilio Estevez, Joss Ackland, Lane Smith and Joshua Jackson

Police Academy 2: Their First Assignment (1985) Channel 5 3:55pm-5:35pm (1 hour 40 minutes)
America’s most inept cops graduate and are let loose on the streets – under the command of an unscrupulous lieutenant whose promotion depends on their failure. Fortunately for him, their unique brand of policing actually leads to an increase in the crime rate. Comedy sequel, starring Steve Guttenberg, Bubba Smith, David Graf and Michael Winslow

The Wedding Singer (1998) Comedy Central 5:00pm-7:00pm (2 hours)
A failed rock star carves out a career as a popular wedding singer, but his hopes for a bright future are dashed when his fiancee jilts him at the altar and he tries to shut himself off from the outside world. At one of his functions, a waitress catches his eye – but unfortunately for him, she is already engaged to someone else. Romantic comedy set in the 1980s, starring Adam Sandler and Drew Barrymore

Flight of the Navigator (1986) Syfy 5:00pm-7:00pm (2 hours)
A boy mysteriously disappears in 1978, and is found eight years later, having not aged a day. He escapes being experimented on by government scientists by taking off in a crashed alien spaceship, and with the help of the robot pilot, tries to find out what has happened to him and if he can get back home. Sci-fi adventure, starring Joey Cramer and Veronica Cartwright, with the voice of Paul Reubens

We hope this helps you plan your weekend’s viewing folks – see you at the same time, same place next week!

PS If you still have time on your hands this weekend – see how many of these movie character icons you can guess! We’re up to about 60 – can you beat us??
Let us know your best total in the comments box below….

xoxo

And if you still have time on your hands this weekend - see how many of these movie character icons you can guess! Let us know your best figure in the comments box below....